# SDR A6WA200440070

- Difficulty date: June 1, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Engine: Ge CF34*
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Part number: 601R57729IPE1
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALT ERRONEOUS INDICATIONS ON CLIMB TOO LOW TERRAIN AND PULL-UP  SOUNDED INTERMITTENT.  GLD UNSAFE AMBER CASS, COMPLIED WITH QRH.  REPLACED RAD ALT TRANSMIT AND RECEIVE COAX CABLES.  SYSTEM CHECKED GOOD.
